Ivermectin story submission: Ms Alia Renee Capodici

On 8/26/21 I received my 2nd Pfizer vaccine & immediately started to have an adverse reaction that has lasted for 10+ months since. It started with excruciating pain in my extremities but Morphed into severe neurological issues that lasted from late October to Mid March. Dizziness, vertigo, nausea and vomiting, brain fog, trouble thinking or taking, blurry vision, sensitivity to light and sound and terrible memory loss. I also could barely stand up for more than a few minutes without my heart pounding and my heart rate skyrocketing so I was bedridden for the entire time and I am a single mom of a beautiful 5 year old. The vaccine also awakened my dormant Mono virus which I heartbreakingly gave to my daughter in March. Thankfully I had found the FLCCC post vaccine guidelines and I found MyFreeDoctor who prescribed me 20 days of Ivermectin in late February. By Mid March, just as my daughter got so sick, almost all my neurological issues had resolved and disappeared! Unfortunately I wasn’t on it long enough so after a month my symptoms were returning and my blood pressure was low 80/50 so I finally got up the nerve to ask my doctor for a full 6 weeks of ivermectin while I got my dysautonomia and small fiber neuropathy diagnosis confirmed. I’m happy to say I’m 3 weeks into my new Ivermectin script and I’m slowly feeling better every day now and it’s helping me get my life back! I wish it hadn’t taken so long to get it and to find a local doctor who was willing to follow the FLCCC guidelines but I’m so grateful to finally be on the road to hopefully regaining my life again!

Ms Alia Renee Capodici
Matchmaker
Doylestown, PA, US

Share this story

One Comment

  1. My situation is very similar to yours. All my symptoms began after my 2nd Pfizer shot in March of 21. I have taken ivermectin, but not under anyone’s guidance. I have 12mg tablets which is the right dosage for me. Did you double your dosage for a time before going back to a single dosage? Idi feel some what better at times, but I am doing worse again. I just started taking it twice a week, but wondering if I should double up for an extended period of time. Any suggestions would be greatly appreciated. Thankful you are doing well.

Leave a Reply

Your email address will not be published.